Login New user?  
Journal of Statistics Applications & Probability Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 2 > No. 1

 

 

A New Generalization of Linear Exponential Distribution: Theory and Application, Vol. 2, No. 1 (Jan. 2015), PP:1-14

Download

Authors:
Faton Merovci - Department of Mathematics, University of Prishtina ”Hasan Prishtina”, Republic of Kosovo
Ibrahim Elbatal - Institute of Statistical Studies and Research, Department of Mathematical Statistics, Cairo University, Egypt

 

Martingale Method for Ruin Probabilityin a Generalized Risk Process under Rates of Interest with Homogenous Markov Chain Premiums and Homogenous Markov Chain Interests, Vol. 2, No. 1 (Jan. 2015), PP:15-22

Download

Authors:
Phung Duy Quang - Department of Mathematics, Foreign Trade University, 91- Chua Lang, Ha noi, Viet Nam

 

Comparing Seventeen Interval Estimates for a Bivariate Normal Correlation Coefficient, Vol. 2, No. 1 (Jan. 2015), PP:23-35

Download

Authors:
Mohammad Reza Kazemi - Department of Statistics, Fasa University, Fasa, Iran
Ali Akbar Jafari - Department of Statistics, Yazd University, Yazd, Iran

 

A Simulation Study for Unit Non Response under Double Sampling, Vol. 2, No. 1 (Jan. 2015), PP:37-50

Download

Authors:
Sunil Kumar - Sampling and Official Statistics Unit, Indian Statistical Institute, Kolkata and Alliance University, Bangalore, IndiaAlliance University, Bangalore, Karnataka, India
Kiranmoy Chatterjee - Bayesian and Interdisciplinary Research Unit, Indian Statistical Institute, Kolkata-700108, India

 

Improved Estimators in Simple Random Sampling When Study Variable is an Attribute, Vol. 2, No. 1 (Jan. 2015), PP:51-58

Download

Authors:
Prayas Sharma - Prayas Sharma
Rajesh Singh - Department of Statistics, Banaras Hindu University, Varanasi (U.P.), India

 

An Efficient Family of Synthetic Estimators for Small Areas and its Applications, Vol. 2, No. 1 (Jan. 2015), PP:59-69

Download

Authors:
V. K. Singh - Department of Statistics, Banaras Hindu University, Varanasi-221005, India.
S. K. Seth - Department of Statistics, Banaras Hindu University, Varanasi-221005, India.

 

An Efficient Class of Two-Phase Exponential Ratio and Product – Type Estimators for Estimating the Finite Population Mean, Vol. 2, No. 1 (Jan. 2015), PP:71-88

Download

Authors:
Housila P. Singh - School of Studies in Statistics, Vikram University Ujjain, M.P., 456010 India.
Neeraj Sharma - School of Studies in Statistics, Vikram University Ujjain, M.P., 456010 India.
Tanveer A. Tarray - School of Studies in Statistics, Vikram University Ujjain, M.P., 456010 India.

 

Dual to Separate Product Type Exponential Estimator in Sample Surveys, Vol. 2, No. 1 (Jan. 2015), PP:89-96

Download

Authors:
Hilal A. Lone - School of Studies in Statistics, Vikram University, Ujjain-456010, M.P. India
Rajesh Tailor - School of Studies in Statistics, Vikram University, Ujjain-456010, M.P. India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved